MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INTERTAN 11.5MM X 38CM 125D LT; NAIL, FIXATION, BONE

SMITH & NEPHEW, INC. INTERTAN 11.5MM X 38CM 125D LT; NAIL, FIXATION, BONE
Catalog Number 71675247
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 06/07/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery was performed to remove a broken nail.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
INTERTAN 11.5MM X 38CM 125D LT
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6747106
Report Number1020279-2017-00565
Device Sequence Number188012
Product Code JDS
UDI-Device Identifier03596010561183
UDI-Public03596010561183
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K040212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number71675247
Device Lot Number16CM01771
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2017
Supplement Date Received by Manufacturer07/05/2017
Initial Report FDA Received Date07/27/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;